MAUDE Adverse Event Report: KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS

KANEKA CORPORATION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Model Number LA-15AU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The report concerns a pediatric patient (male, 3.7 years old) with focal segmental glomerulosclerosis (fsgs) receiving ldl adsorption therapy using liposorber la-15-au.The patient underwent the 8th liposorber treatment on (b)(6) 2025.During the treatment, the patient developed increased work of breathing (dyspnea) and was immediately admitted to the hospital.At the time of reporting, the patient remained hospitalized and the final outcome was not yet available; the site planned to provide an update when the outcome becomes known.The event was assessed as a serious adverse event (sae) requiring hospitalization; it was not classified as a serious adverse device effect (sade).The relationship to the device was recorded as not related.Mfr report #: 3002808904-2025-00036.
 
Additional Manufacturer Narrative
Manufacturer evaluation: the suspect device was not available for evaluation because it was reportedly discarded by the user facility and not returned.Therefore, device and component-level evaluation could not be performed.A review of device history records (dhr) for liposorber la-15-au, lot no.Lap1674- a0626/a0627 or a0636/a0637, was conducted.No nonconformities or abnormalities were identified during the manufacturing process.Based on the currently available information, no device malfunction was reported.The event was assessed as a serious adverse event requiring hospitalization and was not classified as a serious adverse device effect (sade).The relationship to the device was recorded as not related while the event was considered related to the patient's underlying condition, device contribution cannot be completely excluded based on the limited information available.Based on the manufacturing records, the combination "lap1674-a0626/a0637" is not possible.We believe this is a documentation error and that the correct lot combination is either "a0626/a0627" or "a0636/a0637." accordingly, we have reviewed the dhr for both possible combinationsthe device has not been determined to have caused or contributed to the adverse event.This incident is being reported out of an abundance of caution.

Brand Name
LIPOSORBER LA-15 SYSTEM
Common Device Name
APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18 nakanoshima, kita-ku
osaka, osaka 530-8 288,
JA  530-8288,
MDR Report Key23988942
Report Number2435151-2026-00001
Device Sequence Number17281635
Product Code PBN
UDI-Device Identifier24993478010117
UDI-Public(01)24993478010117(17)280728(10)LAP1674
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
Report Date (Section F) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLA-15AU
Device Catalogue Number101788
Device Lot NumberLAP1674
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/08/2026
Event Location Hospital
Date Report to Manufacturer01/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KP-05 LOT #: KP9H9R; MA-03 SERIAL #: (B)(6).; NK-M3R(U) LOT#250224
Outcome Attributed to Adverse Event Hospitalization;
Patient Age3 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American
Date Report Sent to FDA01/07/2026